Rogers-Ramanujan type identities for alternating knots
|Title:||Rogers-Ramanujan type identities for alternating knots||Authors:||Keilthy, Adam; Osburn, Robert||Permanent link:||http://hdl.handle.net/10197/7950||Date:||Apr-2016||Online since:||2018-04-16T01:00:11Z||Abstract:||We highlight the role of q-series techniques in proving identities arising from knot theory. In particular, we prove Rogers–Ramanujan type identities for alternating knots as conjectured by Garoufalidis, Lê and Zagier.||Type of material:||Journal Article||Publisher:||Elsevier||Journal:||Journal of Number Theory||Volume:||161||Start page:||255||End page:||280||Copyright (published version):||2015 Elsevier||Keywords:||Q-series identities; Q-Series transformations; Bailey pairs; Alternating knots||DOI:||10.1016/j.jnt.2015.02.002||Language:||en||Status of Item:||Peer reviewed||This item is made available under a Creative Commons License:||https://creativecommons.org/licenses/by-nc-nd/3.0/ie/|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
If you are a publisher or author and have copyright concerns for any item, please email email@example.com and the item will be withdrawn immediately. The author or person responsible for depositing the article will be contacted within one business day.